# SDR SWAA2023091991501

- Difficulty date: August 20, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221DF HAS DELAMINATION. (MARKED)<[01] REPAIRED PASSENGER CABIN FLOOR PANEL 221DF DELAMINATION IAW SRM 53-00-50-2R-1 AND BDWG 141A5810-59.;[02] VERIFIED CORRECTIVE ACTION #1;[03] ATTACHED CURE SHEETS TO THIS FAULT RECORD.
